# SDR AALA201905029016

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 36,880 hours, 13,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST BOTTLE LOW PER PS LIMITS. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
